# SDR HEEA060232

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY GOES TO 120.00 MHZ WHEN POWER IS CYCLED.
